Stochastic stability and stabilization of positive systems with Markovian jump parameters

被引:110
|
作者
Zhang, J. [1 ,2 ]
Han, Z. [1 ]
Zhu, F. [1 ]
机构
[1] Shanghai Jiao Tong Univ, Sch Elect Informat & Elect Engn, Shanghai 200240, Peoples R China
[2] Hangzhou Dianzi Univ, Inst Informat & Control, Hangzhou 310018, Zhejiang, Peoples R China
关键词
Positive systems; Markovian jump parameters; Linear programming; Stochastic linear copositive Lyapunov function; LINEAR-SYSTEMS; STABILIZABILITY;
D O I
10.1016/j.nahs.2013.12.002
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This paper is concerned with stochastic stability and stabilization of positive systems with Markovian jump parameters in both continuous-time and discrete-time contexts. First, stochastic stability of the underlying systems in the autonomous case is discussed. Then, stochastic stabilization of non-autonomous systems is addressed, and mode-dependent state-feedback controllers are designed. All the proposed conditions are solvable in terms of linear programming with additional parameters. Finally, numerical examples are given to show the effectiveness of the present design. (C) 2013 Elsevier Ltd. All rights reserved.
引用
收藏
页码:147 / 155
页数:9
相关论文
共 50 条
  • [1] Almost Sure Stability and Stabilization of Markovian Jump Systems With Stochastic Switching
    Wang, Guoliang
    Xu, Lei
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 67 (03) : 1529 - 1536
  • [2] Stochastic stability of linear systems with semi-Markovian jump parameters
    Hou, ZT
    Luo, JW
    Shi, P
    [J]. ANZIAM JOURNAL, 2005, 46 : 331 - 340
  • [3] Finite-Time Stochastic Stability and Stabilization of Linear Markovian Jump Systems
    Zuo, Zhiqiang
    Liu, Yi
    Wang, Yijing
    [J]. 2011 CHINESE CONTROL AND DECISION CONFERENCE, VOLS 1-6, 2011, : 3174 - 3177
  • [4] Stability and stabilization for non-homogeneous positive Markovian jump linear systems
    Jiang P.-F.
    Zhu J.
    Xi H.-S.
    [J]. Kongzhi Lilun Yu Yingyong/Control Theory and Applications, 2020, 37 (02): : 229 - 235
  • [5] Stabilization for Stochastic Markovian Jump Systems with Time Delay
    Wang, Yizhong
    [J]. MEMS, NANO AND SMART SYSTEMS, PTS 1-6, 2012, 403-408 : 2293 - 2295
  • [6] On the exponential stability of stochastic Markovian jump systems
    Boukas, EK
    Yang, H
    [J]. PROCEEDINGS OF THE 36TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-5, 1997, : 547 - 548
  • [7] Stabilization and Event-Triggered Control of Stochastic Delay Systems With Markovian Jump Parameters
    Xiao, Chunjie
    Hou, Ting
    [J]. IEEE ACCESS, 2020, 8 : 193569 - 193577
  • [8] Stabilization for Positive Markovian Jump Systems with Actuator Saturation
    Wenhai Qi
    Xianwen Gao
    Yonggui Kao
    Lian Lian
    Jiyang Wang
    [J]. Circuits, Systems, and Signal Processing, 2017, 36 : 374 - 388
  • [9] Stabilization for Positive Markovian Jump Systems with Actuator Saturation
    Qi, Wenhai
    Gao, Xianwen
    Kao, Yonggui
    Lian, Lian
    Wang, Jiyang
    [J]. CIRCUITS SYSTEMS AND SIGNAL PROCESSING, 2017, 36 (01) : 374 - 388
  • [10] Robust Stabilization of Stochastic Markovian Jump Systems with Distributed Delays
    Chen, Guilei
    Zhang, Zhenwei
    Li, Chao
    Qiao, Dianju
    Sun, Bo
    [J]. COMPLEXITY, 2021, 2021